Panadol Ultra Tablets Pack of 20

Panadol Ultra Tablets Pack of 20

Panadol Ultra Tablets Pack of 20

£3.59 Save: £0.66 RRP: £4.25

  • Paracetamol products are limited to a total of 100 tablets/capsules per order.

This product is typically dispatched within 3-5 working days from date of order and is not suitable for our next day delivery service.

Brand: Panadol
Code: 0986877
Weight: 175g


What can I use Panadol Ultra for?

Panadol Ultra is suitable for headache, migraine, sinusitis, toothache, mild arthritic and rheumatic pain, strains and sprains, sciatica and lumbago, period pain, aches and pains of cold and flu, sore throat, feverishness. Panadol Ultra also helps reduce temperature.

What are the benefits?

Panadol Ultra combines paracetamol and codeine to provide maximum strength pain relief, and is suitable for pain which requires stronger pain relief than paracetamol alone.



Adults (including the elderly) Two tablets up to 4 times a day. This dose should not be repeated at more than 4 hour intervals, and not more than 4 doses should be given in any 24 hour period. Do not take for more than 3 days without consulting a doctor. Children Not recommended for children under 12 years of age. For oral adminstration only.




  • Do not take with any other paracetamol-containing products.
  • May cause dizziness or drowsiness. If affected do not drive or operate machinery.
  • Do not take more than them stated dose and do not take every day for more than 3 days unless told to do so by your doctor.
  • Contains codeine: regular use for long periods of time may result in symptoms such as restlessness and irritability when you stop taking this medicine. If you need to use this product all the time, see your doctor straight away.
 Panadol Ultra should not be taken:
  • if you are sensitive to paracetamol, codeine or to any of the other ingredients listed above.



Each Panadol Ultra tablet contains the active ingredients

Paracetamol Ph Eur 500 mg and Codeine Phosphate Hemihydrate Ph Eur 12.8 mg.

The tablets also contain: soluble starch, polyvinylpyrrolidone, potassium sorbate (E 202), maize starch, talc, magnesium stearate, stearic acid, microcrystalline cellulose, croscarmellose sodium, lactose monohydrate, hydroxypropyl methylcellulose, macrogol and colours Quinoline yellow (E 104), erythrosine (E 127) and titanium dioxide (E 171).